We study several properties of the modulus of order bounded disjointness-preserving operators. We show that, if is an order bounded disjointness-preserving operator, then and have the same compactness property for several types of compactness. Finally, we characterize Banach lattices having --compact (resp., -compact) operators defined between them as having a modulus that is --compact (resp., -compact).
"On the modulus of disjointness-preserving operators and --compact operators on Banach lattices." Ann. Funct. Anal. 9 (1) 101 - 110, February 2018. https://doi.org/10.1215/20088752-2017-0027